# SDR YENA201703300218

- Difficulty date: March 30, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N632JB
- Make and model: Airbus A320-232
- Aircraft serial: 2647
- Aircraft time: 45,696 hours, 15,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CORROSION WAS DISCOVERED ON THE FLOOR SUPPORT Y503.2, BETWEEN FRAMES 12 - 16 IN PAX CABIN.  R & R THE FLOOR SUPPORT IAW SRM 51-72-11 AND DRAWING D53112825.
